# SDR 04FDEA02084

- Difficulty date: July 15, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N326FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Aircraft time: 72,683 hours, 17,049 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: ARC28132
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR DOOR FWD UPPER H-11 BOLT POSITION NR 1 PER DWG ARC2859 HAS GOUGES AND CORROSION.  REMOVED FITTING AND FOUND TO BE OUT OF   LIMITS.  INSTALLED NEW FITTING IAW EO 8-5710-7-5005 AND DWG ARC2859 AND SRM 51-31-01.
